SC-C-XXX-21



International Partnership for Hydrogen and Fuel Cells in the Economy

# 35<sup>th</sup> IPHE Steering Committee Meeting Agenda

# Tuesday 22<sup>nd</sup> & Wednesday 23<sup>rd</sup> of June 2021

## **Virtual Meeting**

Agenda Schedule is in Eastern Daylight Time / Central European Summer Time / Japan Standard Time

> Venue: IPHE Video Account



### 35<sup>th</sup> Steering Committee Meeting of the IPHE

Day 1: Tuesday 22<sup>nd</sup> of June 2021

1. Opening and Welcome - IPHE SC: IPHE Delegates		
09.0	00/15:00/22:00 (15min)	1.1. <b>Opening:</b> Chair, Dr Noé van HULST
00.0		1.2. <b>Roundtable Introductions:</b> Brief introductions by Country delegates
2.	Hydrogen Initia <b>Issue:</b> What o	<b>nitiatives Session:</b> A Summary overview of actions by International tives with a focus on the implications for the work of the IPHE. pportunities are there to lever and collaborate with international set IPHE goals and objectives.
09:1	5/15:15/22:15 (45min)	<ol> <li>Hydrogen Council: Daryl WILSON, Executive Director, Hydrogen Council (7min)</li> <li>Hydrogen Energy Ministerial: Toshiyuki SHIRAI, Director, Advanced Energy Systems &amp; Structure Division, HFC Strategy Office, Ministry of Economy, Trade and Industry (3min)</li> <li>Clean Energy Ministerial H2 Initiative: Aaron HOSKIN, Senior Manager Intergovernmental Initiatives, Transportation and Alternative Fuels - Office of Energy Efficiency, Natural Resources Canada (3min)</li> <li>Mission Innovation H2 Challenge: Elisabeth DIETL, International Cooperation Division, National Organisation Hydrogen and Fuel Cell Technology - NOW GmbH (3min)</li> <li>International Energy Agency: Noé van HULST, IPHE Chair / Tim KARLSSON, IPHE Secretariat (3 min)</li> <li>International Renewable Energy Agency: Tim KARLSSON, IPHE Secretariat (3min)</li> <li>World Economic Forum – Accelerating Clean Hydrogen: Tim KARLSSON, IPHE Secretariat (3min)</li> <li>Extended Discussion: Implications for Actions by the IPHE (20min).</li> </ol>



### INTERNATIONAL PARTNERSHIP FOR HYDROGEN AND FUEL CELLS IN THE ECONOMY

3. Reports: Working Groups and Task Forces: Summary update by WGs and TFs on Objectives, Actions, and Next Steps. <u>SC to provide Strategic Direction for Action</u> . Up to 10min Presentation; 10min Q&As for Clarification				
	3.1. Regulations, Codes, Standards & Safety (RCSS) WG – Gaps Analysis: <u>Pietro MORETTO, WG Co-Lead, Energy Transport</u> and Climate Directorate, Joint Research Centre, European <u>Commission</u> ; Laura HILL, WG Co-Lead, Hydrogen and Fuel Cell Technologies Office (HFTO), United States (U.S.) Department of Energy (DOE); Laurent ANTONI, WG Co-Lead, Program Manager, CEA – LITEN			
10:00/16:00/23:00	3.2. Education & Outreach WG – Actions and Plans: Greg <u>KLEEN, WG Co-Lead, HFTO, U.S. DOE</u> ; Cosmas CHITEME, WG Co-Lead, Director: Hydrogen and Energy, Department of Science & Innovation, South Africa; Eric BARKER, WG Co- Lead, Clean Technologies, Clean Growth Hub, Innovation, Science and Economic Development Canada			
(80min)	Early Career Network Update: Ander MARTINEZ ALONSO, Member of Leadership Team, Early Career Network			
	3.3. Hydrogen Production Analysis (H2PA) TF – Actions and Next Steps: Laurent ANTONI, TF Co-Lead, Program Manager, <u>CEA – LITEN</u> ; Sunita SATYAPAL, Co-Lead, Director, HFTO, U.S. DOE; Tudor CONSTANTINESCU, Co-Lead, Principal Advisor to the Director General, DG Energy, European Commission			
	3.4. Hydrogen Trade Rules (H2TR) TF – Actions and Plans: J.D. (Han) FEENSTRA, Senior Policy Advisor, Ministry of Economic Affairs and Climate Policy, The Netherlands; Stefan Oberholzer, Hydrogen and Fuel Cells Programme, Swiss Federal Office of Energy			
11:20/17:20/00:20 (10min)	3.5. <b>Discussion:</b> Directions and Next Steps for the WGs and TF			
11:30/17:30/00:30 Close of Day 1 of the IPHE SC Meeting				

IPHE Safety Forum: Tuesday 22 June 12:00/18:00/01:00



### INTERNATIONAL PARTNERSHIP FOR HYDROGEN AND FUEL CELLS IN THE ECONOMY

### 35<sup>th</sup> Steering Committee Meeting of the IPHE

## Day 2: Wednesday 23<sup>rd</sup> of June 2021

4. Welcome to D	ay 2: IPHE Delegates (Closed Session)			
09:00/15:00/22:00 (5min)	4.1. Welcome by the Chair			
5. Roundtable: (	Country Updates			
09:05/15:05/22:05 (70min)	<ul> <li>5.1. Country Updates:</li> <li>Verbal Updates (4min) on key developments in Member Countries (use up to 3 slides to guide comments);</li> <li>Full Country Updates Sessions will continue, providing detailed presentations and additional time for Q&amp;As, past Sessions available on the IPHE Webinar site;</li> <li>Country Update Reports and Country Update slides posted on the 35<sup>th</sup> SC Meeting Webpage.</li> </ul>			
6. IPHE Business: Update by the Secretariat				
10:15/16:15/23:15 (15min)	<ul> <li>6.1. Signing of Memorandum of Understandings <ul> <li>IEA (Decision Item)</li> <li>IRENA (Decision Item)</li> </ul> </li> <li>6.2. Minutes of the 34<sup>th</sup> IPHE SC Meeting (Decision Item)</li> <li>6.3. IPHE Summary of Actions</li> <li>6.4. Financial Status Report <ul> <li>Invoices to Countries</li> </ul> </li> </ul>			
7. Review of Dec	isions and Actions			
10:30/16:30/23:30 (20min)	7.1. Review of Decisions and Actions			
8. IPHE: Future	Meetings			
10:50/16:50/23:50 (10min)	<ul> <li>8.1. Upcoming Meetings:</li> <li>36<sup>th</sup> SC Meeting 16 – 18 November 2021 – Costa Rica</li> <li>37<sup>th</sup> SC Meeting in Q2 2022 – Open</li> </ul>			
11:00/17:00/00:00 Steering Committee Meeting Adjourns				



### INTERNATIONAL PARTNERSHIP FOR HYDROGEN AND FUEL CELLS IN THE ECONOMY

### IPHE Task Forces' Follow-Up Meetings Thursday 24 June 2021

Given the decisions by the SC, review and confirm the next steps for each TF.

#### **Hydrogen Production Analysis**

Time: 09:00 – 10:00 EDT 15:00 – 16:00 CEST 22:00 – 23:00 JST IPHE Delegates Only

#### Hydrogen Trade Rules

Time: 10:30 – 11:30 EDT 16:30 – 17:30 CEST 23:30 – 00:30 JST IPHE Delegates Only

### IPHE Working Groups' Follow-Up Meetings Friday 25 June 2021

Given the decisions by the SC, review and confirm the next steps for each of the WGs.

Regulations Codes Standards and Safety (Calendar Invitation sent by Laura HILL)

Time: 09:00 – 10:00 EDT 15:00 – 16:00 CEST 22:00 – 23:00 JST IPHE Delegates Only Option could be to have a joint meeting with the HC RFPT

#### **Education & Outreach**

Time: 10:30 – 11:30 EDT 16:30 – 17:30 CEST 23:30 – 00:30 JST IPHE Delegates Only